Regular and completely regular differential operators

被引:0
作者
E. A. Shiryaev
A. A. Shkalikov
机构
[1] Moscow State University,
来源
Mathematical Notes | 2007年 / 81卷
关键词
ordinary differential operator; Birkhoff regularity; complete regularity; eigen-function expansion theorem; Green kernel;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:566 / 570
页数:4
相关论文
共 12 条
[1]  
Birkhoff G.(1908)undefined Trans. Amer. Math. Soc. 9 373-395
[2]  
Shkalikov A. A.(1983)undefined Trudy Sem. Petrovsk. 9 190-229
[3]  
Lopatinskii Ya. B.(1953)undefined Ukr. Mat. Zh. 5 123-151
[4]  
Agmon S.(1963)undefined Comm. Pure Appl. Math. 16 121-239
[5]  
Nirenberg L.(1964)undefined Uspekhi Mat. Nauk 19 53-161
[6]  
Agranovich M. S.(1989)undefined Trudy Sem. Petrovsk. 14 140-224
[7]  
Vishik M. I.(1970)undefined J. Differential Equations 7 478-496
[8]  
Shkalikov A. A.(1979)undefined Uspekhi Mat. Nauk 34 235-236
[9]  
Benzinger H. E.(2004)undefined Mat. Zametki 75 941-943
[10]  
Shkalikov A. A.(2005)undefined Mat. Zametki 77 950-954